Items where Division is "Mathematics" and Year is 2007

Group by: Creators | Item Type | No Grouping
Jump to: B | D | K
Number of items: 4.


Bassa, Alp and Stichtenoth, Henning (2007) A simplified proof for the limit of a tower over a cubic finite field. Journal of Number Theory, 123 (1). pp. 154-169. ISSN 0022-314X


Duruk, Nilay (2007) Cauchy problem for a higher-order boussinesq equation. [Thesis]

Duruk, Nilay and Erkip, Albert and Erbay, Hüsnü A. (2007) Cauchy problem for a higher-order Boussinesq equation. In: 6th International Congress on Industrial and Applied Mathematics (ICIAM 07), Zurich


Karıksız, Can Deha (2007) On isomorphisms of spaces of analytic functions of several complex variables. [Thesis]

This list was generated on Tue Nov 28 19:05:55 2023 +03.